Ruelle-takens chaos in non-autonomous dynamical systems

Xiaoqian Song, Jinkui Liu, Liangwei Wang

Abstract


The paper is devoted to a study of Ruelle-Takens chaos of non-autonomous discrete systems defined by a sequence of continuous maps acting on a metric space. First we introduce the notion of Ruelle-Takens chaos, defined in a way suitable for non-autonomous discrete systems. We then discuss the chaotic property of the product system; also the relations of two conjugate systems are researched.

Full Text: PDF

Published: 2012-09-17

How to Cite this Article:

Xiaoqian Song, Jinkui Liu, Liangwei Wang, Ruelle-takens chaos in non-autonomous dynamical systems, Engineering Mathematics Letters, Vol 1 (2012), 65-74

Copyright © 2012 Xiaoqian Song, Jinkui Liu, Liangwei Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Engineering Mathematics Letters

ISSN 2049-9337

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.